# SDR SWIA2021071459515

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 310-349 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRGR 21L HAS MULTIPLE SPOTS OF CORROSION FROM FS310.00 TO FS349.00     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED INTERCOSTAL AT STRGR 21L FROM FS310.00 TO FS349.00 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-A01  REV 38B DATE 14DEC2020,  COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337, NO WEIGHT CHANGE, REFER TO CONTINUE CARD FOR WORK PERFORMED
